# SDR ASOA201101926

- Difficulty date: October 10, 2011
- Submitted: October 14, 2011
- Operation: Air carrier
- Aircraft: N758EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10210
- Aircraft time: 16,871 hours, 11,574 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 295-310
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 26 RT BETWEEN FRAMES 295.00 AND 310.00 HAS CORROSION AROUND SEVERAL RIVET SHANKS.  REMOVED CORROSION  IAW 51-42-06-001-001-A01.  PERFORMED UT THICKNESS INSPECTION OF BLEND AREA IAW MAC NDT PROCEDURE UT-3.  MINIMUM MATERIAL REMAINING OS .042.   DAMAGE IS OUT OF LIMITS IAW SRM CH 53-21-03-101-002.  R & R STRINGER IAW SRM CH 51-42-06-001-001.
